MAUDE Adverse Event Report: COOPERSURGICAL, INC. UTERINE MANIPULATOR TIP G; UTERINE MANIPULATOR, SINGLE-USE

COOPERSURGICAL, INC. UTERINE MANIPULATOR TIP G; UTERINE MANIPULATOR, SINGLE-USE
Model Number UMG670
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, the metal portion of the tip came through the tip portion.No patient harm reported.No additional information available.Umg670.Uterine tip 2023-11-0000470.
 
Additional Manufacturer Narrative
Customer has indicated that the product is in process of being retreived from the hospital.Device will be returned to cooper surgical for investigation if released from hospital.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Distribution history: the complaint product was manufactured at csi on 29-aug-2022 under work order (b)(4) and was sold on 29-aug-2022.Manufacturing record review: dhr-324728 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint conditions.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: visual examination of the complaint pictures revealed that the metal rod had pierced the side of the tip through the balloon and that the metal rod appears to be bent.Per the manufacturing procedure all tips are 100% inspected and tested on the assembly line.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.There are none of this lot number left in inventory.Root cause: no definitive root cause for this issue could be reliably determined at this time.It would take a significant force to bend the metal rod.A significant force would cause the tip to be pushed towards the distal tip of the rumi.Coopersurgical will continue to monitor this complaint condition for trends.
 
Event or Problem Description
No additional information is available.

Brand Name
UTERINE MANIPULATOR TIP G
Common Device Name
UTERINE MANIPULATOR, SINGLE-USE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key18246059
Report Number1216677-2023-00158
Device Sequence Number12539804
Product Code LKF
UDI-Device Identifier00888937001419
UDI-Public(01)00888937001419
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2025
Device Model NumberUMG670
Device Catalogue NumberUMG670
Device Lot Number324728
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer01/27/2024
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale